# SDR DALA2018022301177

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,161 hours, 20,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 335-358
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BS 335 - 358, RBL 65,  THRESHOLD SUPPORT ANGLE HAS CORROSION ON UPPER SURFACE. REMOVED CORROSION AT THRESHOLD SUPPORT ANGLE IAW SRM 51-10-02, PARA 15 (A). FOUND TO BE OUT OF LIMITS IAW  SRM 53-10-15, DETAIL IV.  REMOVED & REPLACED THRESHOLD SUPPORT CHANNEL IAW SRM 51-40-02, PARA 4 & DWG 141N8422, REV. R.
